兰州大学机构库 >数学与统计学院
???jsp.seach.results???

Item hits: (Results 1-10 of 104) Help

Filters                        
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
An imbedding theorem for Musielak-Sobolev spaces 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1959-1971
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(293Kb)  |  ???itemlist.button.customize.love???  |  View/Download:175/1  |  Submitted Time:2015/12/16
Musielak-Orlicz function  Musielak-Sobolev space  Imbedding  Lipschitz continuity  
Differential equations of divergence form in Musielak-Sobolev spaces and a sub-supersolution method 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 卷号: 386, 期号: 2, 页码: 593-604
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(210Kb)  |  ???itemlist.button.customize.love???  |  View/Download:211/0  |  Submitted Time:2015/12/16
Musielak-Sobolev space  Differential equation  Subsolution  Supersolution  Monotone operator  
Existence and uniqueness for the p(x)-Laplacian-Dirichlet problems 期刊论文
MATHEMATISCHE NACHRICHTEN, 2011, 卷号: 284, 期号: 11-12, 页码: 1435-1445
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou City Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(140Kb)  |  ???itemlist.button.customize.love???  |  View/Download:128/0  |  Submitted Time:2015/12/16
p(x)-Laplacian  uniqueness  existence  radial symmetry  
The number of solutions for a class of nonlocal nonhomogeneous gradient operator equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 11, 页码: 3644-3656
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(300Kb)  |  ???itemlist.button.customize.love???  |  View/Download:212/1  |  Submitted Time:2015/12/16
Nonlocal equation  Nonhomogeneous gradient operator  Musielak-Sobolev space  Number of solutions  
Anisotropic variable exponent Sobolev spaces and p((x)over-right-arrow)-Laplacian equations 期刊论文
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 2011, 卷号: 56, 期号: 7-9, 页码: 623-642
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:152/0  |  Submitted Time:2015/12/16
anisotropic  variable exponent  Sobolev space  embedding  elliptic equation  
On nonlocal (p)over-right-arrow(x)-Laplacian equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 10, 页码: 3364-3375
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(382Kb)  |  ???itemlist.button.customize.love???  |  View/Download:156/0  |  Submitted Time:2015/12/16
Nonlocal differential equation  Variable exponent  Anisotropic  Variational method  
Local boundedness of quasi-minimizers of integral functionals with variable exponent anisotropic growth and applications 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2010, 卷号: 17, 期号: 5, 页码: 619-637
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(309Kb)  |  ???itemlist.button.customize.love???  |  View/Download:164/0  |  Submitted Time:2015/12/16
Anisotropic  Variable exponent  Quasi-minimizer  Boundedness  Weak solution  
POSITIVE SOLUTIONS TO p(x)-LAPLACIAN-DIRICHLET PROBLEMS WITH SIGN-CHANGING NON-LINEARITIES 期刊论文
GLASGOW MATHEMATICAL JOURNAL, 2010, 卷号: 52, 页码: 505-516
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou City Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(118Kb)  |  ???itemlist.button.customize.love???  |  View/Download:106/0  |  Submitted Time:2015/12/16
Uniform convexity of Musielak-Orlicz-Sobolev spaces and applications 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 1, 页码: 163-175
Authors:  Fan, XL(范先令);  Guan, CX;  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(435Kb)  |  ???itemlist.button.customize.love???  |  View/Download:120/0  |  Submitted Time:2015/12/16
Musielak-Orlicz-Sobolev space  Uniform convexity  Mapping of type (S)(+)  Variational problem  
Variable exponent Morrey and Campanato spaces 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 11, 页码: 4148-4161
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(403Kb)  |  ???itemlist.button.customize.love???  |  View/Download:106/0  |  Submitted Time:2015/12/16
Variable exponent Lebesgue space  Variable exponent Morrey space  Variable exponent Campanato space  Variable exponent Holder space